# SDR 2008UALA00307

- Difficulty date: January 17, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 807 S27l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CREASED AT STA 807 BETWEEN STR 27L AND STR 27R.   MAJOR REPAIR: REMOVED DAMAGE. INSTALLED FILLER AND DOUBLER REPAIR.
